MAUDE Adverse Event Report: LABSTYLE INNOVATIONS LTD DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER

LABSTYLE INNOVATIONS LTD DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER
Model Number 1021-04
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Readings (2460)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During troubleshooting on the phone with dario's representative, the user reported receiving the following bg readings: on (b)(6): dario meter - 112 mg/dl vs.Non-dario meter - 146 mg/dl.On (b)(6): dario meter - 129 mg/dl vs.Non-dario meter - 137 mg/dl.On (b)(6): dario meter - 123 mg/dl vs.Non-dario meter - 129 mg/dl on (b)(6): dario meter - 122 mg/dl vs.Non-dario meter - 134 mg/dl.The user added that he received a bg reading of 141 mg/dl at the doctor's office during a scheduled checkup.While on the phone with dario's representative, it was determined that the user was storing his cartridge of strips on the kitchen counter.Dario's user guide states in the section of general precautions: "do not store the meter or test strips in an area where the humidity is outside of the range 10-90%, such as a bathroom or kitchen." a replacement of dario's strips was sent to the user to make sure that the dario strips are reading correctly.Dario's representative instructed the user to test his current strips with the control solution, however due to an application issue, the user was unable to test at that time.As of this date, the user's case is still in progress.If new information is received at a later date, a follow up report will be submitted.There is not enough information available regarding the dario meter, strips, and control solution to investigate.No resolution is available.
 
Event or Problem Description
On january 22nd, the user contacted dario to report low blood glucose (bg) readings.The user reported testing his dario strips using control solution and receiving results that were out of range for the level 2 control solution test.In addition, the user reported receiving bg readings from his dario meter that were less than the bg readings that he received from his non-dario meter.

Brand Name
DARIO BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
GLUCOMETER
Manufacturer (Section D)
LABSTYLE INNOVATIONS LTD
5 tarshish st
north industrial park
caesarea, 30798 21
IS  3079821
Manufacturer Contact
5 tarshish st
north industrial park
caesarea, 30798-21
MDR Report Key24410552
Report Number3010606081-2026-00011
Device Sequence Number17611931
Product Code NBW
UDI-Device Identifier00850065006154
UDI-Public850065006154
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K150817
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1021-04
Device Lot Number2204211
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexMale